# SDR DALA2018112976908

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0841865) DURING INSPECTION FOUND FRETTING CORROSION ON BODY FAIRINGS SUPPORTS STA 650 TO 670 LBL 25 AND 726 FROM BL 0 TO LBL 50. SUPPORTS STATION 650 TO 670 LBL 25 AND 726 FROM BL 0 TO LBL 50 (SETTLEMENT AREA OF ACCESS PANEL 193AL AND 193B) WERE REPLACED PER B737-800 SRM 51-40-02.
